Penicillamine in interstitial lung disease: A timely remainder of an old foe

Pawadshettar, S and Acharya, Vishak K. and *, Arun M. and *, Unnikrishnan B and Tantry, Bailuru Vishwanath (2016) Penicillamine in interstitial lung disease: A timely remainder of an old foe. Asian Journal of Pharmaceutical and Clinical Research, 9 (1). pp. 351-353. ISSN 0974-2441

[img] PDF
pencillamine induced lung disease.pdf - Published Version
Restricted to Registered users only

Download (743kB) | Request a copy

Abstract

Penicillamine-induced lung injury has been sparsely reported in the literature. We report one such case with its wide-ranging ramifications. We present an unusual case of drug induced-interstitial lung disease (DI-ILD) caused by penicillamine, resulting in acute lung injury in a young patient with Wilson’s liver disease. Patient had a interstial lung disease which was attributed to the drug pencillamine. Penicillamine-induced lung injury has been sparsely reported in the literature and dose-dependent toxicity in a patient with neuro-psychiatric diseases adds to the rarity of the case. Furthermore, the complexities involved in diagnosing DI-ILD are deliberated.

Item Type: Article
Uncontrolled Keywords: Interstitial lung disease, Wilson’s disease, Penicillamine.
Subjects: Medicine > KMC Mangalore > Pulmonary Medicine
Medicine > KMC Mangalore > Community Medicine
Depositing User: KMCMLR User
Date Deposited: 08 Jan 2016 10:02
Last Modified: 08 Jan 2016 10:02
URI: http://eprints.manipal.edu/id/eprint/145030

Actions (login required)

View Item View Item